# SDR COMA2008112570003

- Difficulty date: November 24, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 12,039 hours, 8,440 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Part serial: 04022H3903
- Condition: Failed
- Location: Cockpit
- Part time: 12,039 hours, 8,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM MCI TO CVG RECEIVED RT WINDOW HEAT CAUTION MSG.  A/C DIVERTED TO STL, LANDED SAFELY.  REMOVED AND REPLACED RT WINDOW.
